# SDR MASA200700573

- Difficulty date: September 12, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 11,519 hours, 8,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR92798722013
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2785 PHX - EMERGENCY EXIT ROW LIGHTS INOP AT ROWS 17 AND 22.  MX REPLACED LIGHTS.
